Salah El Din S. Hussein, "Control subgroups and birational extensions of graded rings", International Journal of Mathematics and Mathematical Sciences, vol. 22, Article ID 491950, 5 pages, 1999. https://doi.org/10.1155/S0161171299224118
Control subgroups and birational extensions of graded rings
In this paper, we establish the relation between the concept of control subgroups and the class of graded birational algebras. Actually, we prove that if is a strongly -graded ring and , then the embedding , where , is a Zariski extension if and only if controls the filter for every prime ideal in an open set of the Zariski topology on . This enables us to relate certain ideals of and up to radical.
Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.